MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; BAG, URINARY, ILEOSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; BAG, URINARY, ILEOSTOMY
Model Number 401544
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Erythema (1840); Peeling (1999); Burning Sensation (2146)
Type of Reportable Event Malfunction
Event or Problem Description
The end user¿s wife who is also the caregiver reported that after she had applied the two-piece urostomy pouch, the end user thought that the edge of the pouch was hitting his skin, which felt rough from one pouch out of sample pack of three pouches.She stated that after a few hours of wear, the skin under the white mesh on the body side of the pouch looked irritated slightly.It did not appear like an actual allergic reaction but just where the pouch touched exposed skin like on the bottom part of the abdomen down to his thigh was red in color and the end user complained of sensitivity almost like a mild sunburn.She removed wafer and pouch and then applied the one-piece urostomy pouch and then immediately the end user said that he was much better and more comfortable.The product was used.No photo is available at this time.

Brand Name
L3O0200 - NATURA
Common Device Name
BAG, URINARY, ILEOSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13926350
Report Number9618003-2022-00255
Device Sequence Number12351500
Product Code EXH
UDI-Device Identifier00768455182787
UDI-Public00768455182787
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number401544
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale